# SDR DALA2023020700958

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DURING HCK AT AEROMAN (SAL) AND INSPECTION PER EM 5716-01017, CRACK WAS FOUND AT HOLE 263 LH. A REPAIR WAS ACCOMPLISHED PER SECT II OF ERA 604913-14AD. CORRECTIVE ACTION: ACCOMPLISH THE SECT VI INSPECTION OF HOLE 263 LH AT A THRESHOLD OF 21,409 TOTAL FC OR 153,454 TOTAL FH AND REPEAT AT AN INTERVAL OF 3,410 FC OR 23,000 FH THEREAFTER. (2614017)
